# SDR FDEA202206041375

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 14,926 hours, 5,188 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100108G
- Part serial: 000201
- Condition: Delaminated
- Location: Zone 600
- Part time: 14,926 hours, 5,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP LEADING EDGE WITH DELAMINATION WBL: 414. RIGHT WING OUTBOARD FLAP LEADING EDGE WBL 414 WAS REPAIRED IAW B767 SRM 57-53-01-2R   REP. 1 PAG. 1-9 FIG. 201 (SHEET 5) TABLE I AND B767 SRM 51-70-17-0G PAR. 4.A. FIG. 10  REV. 82   DEC15/2021
